Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3
Astérisque, no. 235 (1996), 175 p.
@book{AST_1996__235__R1_0,
     author = {Otal, Jean-Pierre},
     title = {Le th\'eor\`eme d'hyperbolisation pour les vari\'et\'es fibr\'ees de dimension $3$},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {235},
     year = {1996},
     zbl = {0855.57003},
     mrnumber = {1402300},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1996__235__R1_0}
}
Otal, Jean-Pierre. Le théorème d'hyperbolisation pour les variétés fibrées de dimension $3$. Astérisque, no. 235 (1996), 175 p. http://www.numdam.org/item/AST_1996__235__R1_0/

[Ahl1] L. Ahlfors, Finitely generated kleinian groups, Amer. J. Math. 86 (1964), 413-429. | Article | MR 167618 | Zbl 0133.04201

L. Ahlfors, Finitely generated kleinian groups, Amer. J. Math. 87 (1965), 759. | Article | MR 180675 | Zbl 0133.04201

[Ahl2] L. Ahlfors, "Lectures on quasi-conformal mappings", Van Nostrand 1966. | MR 200442 | Zbl 0138.06002

[Bea] A. Beardon, "The geometry of discrete groups", Springer Verlag 1983. | Article | MR 698777 | Zbl 0528.30001

[BP] R. Benedetti, C. Petronio, "Lectures on hyperbolic geometry" Springer Verlag 1992. | Article | MR 1219310 | Zbl 0768.51018

[Ber] L. Bers, On boundaries of Teichmuller spaces and on kleinian groups, Ann. of Math. 91 (1970), 570-600. | Article | MR 297992 | Zbl 0197.06001

[Bes] M. Bestvina, Degenerations of the hyperbolic space, Duke Math. J. 56 (1988), 143-161. | Article | MR 932860 | Zbl 0652.57009

[Bo] F. Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986), 71-158. | Article | MR 847953 | Zbl 0671.57008

[CB] A. J. Casson, "Automorphisms of Surfaces after Nielsen and Thurston", prepared by S.A. Bleiler, LMS Student Texts 9 (1988). | MR 964685 | Zbl 0649.57008

[Ch] I. M. Chiswell, Abstract length functions in groups, Math. Proc. Cambridge Phil. Soc. 80 (1976), 451-463. | Article | MR 427480 | Zbl 0351.20024

[CM] M. Culler, J. W. Morgan, Group actions on -trees, Proc. Lond. Math. Soc. 55 (1987), 571-604. | Article | MR 907233 | Zbl 0658.20021

[CS] M. Culler, P. Shalen, Varieties of group representations and splittings of 3-manifolds, Ann. of Math. 117 (1983), 109-146. | Article | MR 683804 | Zbl 0529.57005

[FLP] A. Fathi, F. Laudenbach, V. Poenaru, "Travaux de Thurston sur les surfaces", Astérisque 66-67 (1979). | MR 568308

[GM] C. Gunn, D. Maxwell, "Not knot", video tape, A.K. Peters, Wellesley MA, USA 1991. | MR 1176795

[Ga] F. P. Gardiner, "Teichmuller theory and quadratic differentials", Wiley 1987. | MR 903027 | Zbl 0629.30002

[Gi] H. Gieseking, Analytische Untersuchungen über topologische Gruppen, Doktorarbeit, Münster 1912. | JFM 43.0202.03

[Go] D. Goldsmith, Symetric fibered links, in "Knots, groups and 3-manifolds", Ann. of Math. Studies 84 (1977), Princeton. | MR 380766 | Zbl 0331.55001

[Gro] M. Gromov, "Structures métriques pour les variétés riemanniennes", cours rédigé par J. Lafontaine et P. Pansu, Cedic 1981. | MR 682063 | Zbl 0509.53034

[He] J. Hempel, "3-manifolds", Annals of Math. Studies 86 (1976), Princeton. | MR 415619 | Zbl 0345.57001

[JS] W. Jaco, P. Shalen, "Seifert fiberedspaces in 3-manifolds", Memoirs of the AMS, 220, 1979. | Zbl 0415.57005

[Joh] K. Johannson, "Homotopy equivalence of 3-manifolds with boundary", Lecture Notes in Math., 761, 1979. | MR 551744 | Zbl 0412.57007

[Jor] T. Jorgensen, On 3-manifolds fiberingover the circle, Ann. of Math. 106 (1977), 61-72. | MR 450546 | Zbl 0368.53025

[Ka] M. Kapovitch, Hyperbolic manifolds and discrete groups: notes on Thurston's hyperbolization, University of Utah, 1993-1994. | MR 1792613 | Zbl 0958.57001

[KAG] S. L. Krushkal, B. N. Apanasov et N. A. Gusevskii, "Kleinian groups and uniformization in examples and problems", Trans. Math. Monographs (A.M.S) 162 1986. | Article | MR 835439 | Zbl 0579.30001

[KT] S. P. Kerckhoff, W. P. Thurston, Non-continuity of the action of the mapping class group at Bers's boundary of Teichmuller space, Invent. Math. 100 (1990), 25-47. | Article | MR 1037141 | Zbl 0698.32014

[LS] R. Lyndon, P. Schupp, "Combinatorial Group Theory", Springer Verlag, Berlin 1977. | MR 577064 | Zbl 0997.20037 | Zbl 0368.20023

[Mag] W. Magnus, "Non-euclidean tesselations and their groups", Academic press, New-York 1974. | MR 352287 | Zbl 0293.50002

[Mas] B. Maskit, "Kleinian groups", Springer Verlag, Berlin 1988. | MR 959135 | Zbl 0627.30039

[Mi] J. Milnor, Hyperbolic geometry: the first 150 years, Bull. Amer. Math. Soc. 6 (1982), 9-25. | Article | MR 634431 | Zbl 0486.01006

[McM1] C. Mcmullen, Iteration on Teichmüller space, Invent. Math. 97 (1989), 95-127. | MR 1031909

[McM2] C. Mcmullen, Renormalization and 3-manifolds which fiber over the circle, prepublication, Berkeley 1995. | MR 1401347 | Zbl 0860.58002

[Mor1] J. W. Morgan, On Thurston's uniformization theorem for three-dimensional manifolds, in "The Smith conjecture", edited by H. Bass et J.W. Morgan, Academic Press (1984), 37-125. | MR 758464 | Zbl 0599.57002

[Mor2] J. W. Morgan, Group actions on trees and compactification of the space of classes of SO(n,1)-representations, Topology 25 (1986), 1-33. | Article | MR 836721 | Zbl 0595.57030

[MO] J. W. Morgan, J.-P. Otal, Relative growth rate of closed geodesics on a surface under varying hyperbolic structures, Comm. Math. Helv. 68 1993, 171-208. | Article | MR 1214228 | Zbl 0795.57009

[MS1] J. W. Morgan, P. Shalen, Valuations, trees and degeneration of hyperbolic structures, Ann. of Math. 122 (1985), 398-476. | MR 769158 | Zbl 0583.57005

[MS2] J. W. Morgan, P. Shalen, Free actions of surface groups on -trees, Topology 30 (1991), 143-154. | Article | MR 1098910 | Zbl 0726.57001

[Mos] G. D. Mostow, "Strong rigidity of locally symétric spaces", Ann. of Math. Studies 78 (1973), Princeton. | MR 385004 | Zbl 0265.53039

[O] J.-P. Otal, Sur la dégénérescence des groupes de Schottky, Duke Math. J. 74, (1994), 777-792. | Article | MR 1277954 | Zbl 0828.57008

[OP] J.-P. Otal, F. Paulin, Géométrie hyperbolique et groupes kleiniens, livre en préparation.

[Pa] F. Paulin, Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988), 53-80. | Article | MR 958589 | Zbl 0673.57034

[Pe] R. Penner, "Combinatorics of train tracks", Annals of Math. Studies 125 (1992), Princeton. | MR 1144770 | Zbl 0765.57001

[Re] M. Rees, An alternative approach to the ergodic theory of measured foliations on surfaces, Ergod. Theory and Dynam. Sys. 1 (1981), 461-488. | MR 662738 | Zbl 0539.58018

[Ri] R. Riley, A quadratic parabolic group, Math. Proc. Cambridge Phil. Soc. 77 (1975), 281-288. | Article | MR 412416 | Zbl 0309.55002

[Ru] W. Rudin, "Real and complex analysis", McGraw-Hill 1990. | MR 344043 | Zbl 0925.00005

[Schl] V. Schlegel, Theorie der homogenen zusammengesetzten Raumgebilde, Nova Acta Leop. Carol. 44 (1883), 343-459. | JFM 15.0463.01

[Schm] K. Schmidt, Lectures on cocycles of ergodic transformation groups, prepublication, Univ. of Warwick 1976. | MR 578731 | Zbl 0421.28017

[Sel] A. Selberg, On discontinuous groups in higher-dimensional symmetric spaces, pages 147-164, in "Contributions to function theory", Tata Institute, Bombay 1960. | MR 130324 | Zbl 0201.36603

[Ser] J.-P. Serre, "Arbres, amalgames, SL 2 ", Astérisque 46 (1977). | Numdam | MR 476875 | Zbl 0369.20013

[Sk] R. K. Skora, Splittings of surfaces, Bull. Amer. Math. Soc. 23 (1990), 85-90 | Article | MR 1031584 | Zbl 0708.30044

R. K. Skora, Splittings of surfaces prepublication 1989 (Columbia Univ.?). | MR 1031584 | Zbl 0877.57002

[Sta] J. Stallings, On fibering certain 3-manifolds, in "Topology of 3-manifolds and related topics", pages 95-100 in Prentice-Hall 1962. | MR 158375 | Zbl 1246.57049

[Ste] E. Stein "Singular Integrals and Differentiability Properties of Functions", Princeton University Press 1970. | MR 290095 | Zbl 0207.13501

[Su1] D. Sullivan, Travaux de Thurston sur les groupes quasi-fuchsiens et sur les variétés hyperboliques de dimension 3 fibrées sur le cercle, Séminaire Bourbaki n° 554, Springer Lectures Notes 842 (1981), Springer Verlag, Berlin. | Numdam | MR 636524 | Zbl 0459.57006

[Su2] D. Sullivan, Seminar on conformal and hyperbolic geometry, notes de cours, I.H.E.S. 1982.

[Su3] D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, in "Riemann Surfaces and Related Topics", Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Studies 97 (1981), Princeton. | MR 624833 | Zbl 0567.58015

[Thu1] W. P. Thurston, Geometry and topology of 3-manifolds, polycopied course notes, Princeton Univ. 1982, available with revisions MSRI, Berkeley.

[Thu2] W. P. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988), 417-432. | Article | MR 956596 | Zbl 0674.57008

[Thu3] W. P. Thurston, Three dimensional manifolds, kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982), 357-381. | Article | MR 648524 | Zbl 0496.57005

[Thu4] W. P. Thurston, Hyperbolic structures on 3-manifolds I: Deformation of acylindrical manifolds, Ann. of Math. 124 (1986), 203-246. | Article | MR 855294 | Zbl 0668.57015

[Thu5] W. P. Thurston, Hyperbolic structures on 3-manifolds II: Surface groups and manifolds which fiber over the circle, prepublication 1986.

[Wa] F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. 87 (1968), 56-88. | Article | MR 224099 | Zbl 0157.30603

[Wi] N. Wielenberg, Discrete Möbius groups: fundamental polyhedra and convergence, Am. J. Math. 99 (1977), 861-877. | Article | MR 477035 | Zbl 0373.57024